# SDR DHL2007793006

- Difficulty date: December 8, 2007
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Bs 640 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT HINGE APPEARS TO BE CRACKED, BS 640 STRINGER 4L.  HFEC VERIFIED CRACK IAW B-727 NDTM PT 6-51-00-00 FIGURE 23.  REMOVED AT MAIN CARGO DOOR AFT HINGE BS 640 STRINGER 4L AS REQUIRED IAW AEI BOEING 727-200 FREIGHTER M/M FIGURE 5201B REV G.  FABRICATED AFT SECTION OF HINGE MATERIAL USED MS21001-16-7200 PO NR 9002527 DIMENSION 17.5 INCHES LONG IAW AEI BOEING 727-200 FREIGHTER M/M FIGURE 5201B REV G.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED NEW HINGE SEGMENT IAW AEI BOEING B-727 M/M FIGURE 5201 B REV G.  OPS CHECK GOOD IAW AEI M/M CHAPTER 52 REV G.
